Mathematica Eterna
Open Access

ISSN: 1314-3344

Volume 4, Issue 6 (2014)

Research Article

Pages: 545 - 558

Pseudo t-conorms and interval fuzzy connectives

Yong Chan Kim and Young Sun Kim

Share this article

Research Article

Pages: 559 - 571

On Hyers-Ulam stability of dynamic integral equation on time scales

Liubin Hua, Yongjin Li and Jiarong Feng

Share this article

Research Article

Pages: 573 - 576

On some properties of vectors tangent to a predierential space

Krzysztof Drachal

Share this article

Research Article

Pages: 577 - 596

On dimension and σ-p.i.c.-functors

Tursun F. Zhuraev

Share this article

Research Article

Pages: 597 - 611

Global well-posedness for Gross-Pitaevskii hierarchies

Chuangye Liu and Minmin Liu

Share this article

Research Article

Pages: 613 - 619

On Some Properties Of Generalized Q-Mittag Leffler Function

S.K. Sharma and R. Jain

Share this article

Research Article

Pages: 621 - 631

Ruin Probability in a Generalized Risk Process under Rates of Interest with Homogenous Markov Chain Claims

Phung Duy Quang, Nguyen Van Vu, Nguyen Hong Nhat and Vu Chi Quang

Share this article

Research Article

Pages: 633 - 650

Bipolar fuzzy n-fold KU-ideal of KU-algebras

Samy M. Mostafa and Fatema F.Kareem

Share this article

Research Article

Pages: 651 - 657

Some Characterizations of Strongly Convex Functions in Inner Product Spaces

Teodoro Lara, Nelson Merentes, Edgar Rosales and Mayrelly Valera

Share this article

Research Article

Pages: 659 - 669

A new approach to study matrix polynomials

Wei Guo and Liangyun Chen

Share this article

Research Article

Pages: 671 - 682

Lie triple derivations and Jordan derivations of Hom-Lie algebra

Bing Sun and Liangyun Chen

Share this article

Research Article

Pages: 699 - 721

On W. Gordon’s integral (1929) and related identitie

Nasser Saad

Share this article
Top